| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 9-12


Fatmawati, R. Saragih, Y. Soeharyadi
      Reduced-order model based on H_\infty-balancing for infinite-dimensional systems
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 405-418
      https://doi.org/10.12988/ams.2013.13035

Lixin Jiao, Jia Jiao, Qingjian Zhou, Lei Wang, Shaojun Wang
      Existence conditions of formal first integrals of Lorenz system
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 419-422
      https://doi.org/10.12988/ams.2013.13036

L. Jaafar Belaid, T. Al Arfaj
      Application of the watershed method and the topological gradient approach in the detection of vehicles on highways
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 423-434
      https://doi.org/10.12988/ams.2013.13037

S. Astutik, B. Rahayudi, A. Iskandar, R. Fitriani
      Bayesian spatial-temporal autologistic regression model on dengue hemorrhagic fever in east Java, Indonesia
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 435-443
      https://doi.org/10.12988/ams.2013.13038

Q. S. A. Al-Zamil
      Hankel determinant structure of the rational solutions for fifth Painleve equation
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 445-452
      https://doi.org/10.12988/ams.2013.13039

W. Strielkowski, E. Lisin, E. Welkins
      Mathematical models of interactions between species: peaceful co-existence of vampires and humans based on the models derived from fiction
      literature and films
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 453-470
      https://doi.org/10.12988/ams.2013.13040

A. Elmaryami, B. Omar
      Effect of radius on temperature history of transient industrial quenched chromium steel-8650H by developing 1-D MM
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 471-486
      https://doi.org/10.12988/ams.2013.13041

D. Barilla, G. Caristi, A. Puglisi
      A Laplace type problem for an irregular trapetium lattice and body test rectangle
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 487-501
      https://doi.org/10.12988/ams.2013.13042

G. C. V. Ramadas, E. M. G. P. Fernandes
      Nonmonotone hybrid tabu search for inequalities and equalities: an experimental study
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 503-525
      https://doi.org/10.12988/ams.2013.13043

V. Shanthoshini Deviha, P. Rengarajan, R. Jahir Hussain
      Modeling blood flow in the blood vessels of the cardiovascular system using fractals
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 527-537
      https://doi.org/10.12988/ams.2013.13044

M. Dorda
      On two modifications of E2/E2/1/m queueing system with a server subject to breakdowns
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 539-550
      https://doi.org/10.12988/ams.2013.13045

E. Lindström
      Semiparametric lag dependent functions
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 551-566
      https://doi.org/10.12988/ams.2013.13046

P. V. Shah, R. K. Jana
      Results on generalized Mittag-Leffler function via Laplace transform
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 567-570
      https://doi.org/10.12988/ams.2013.13047

K. Nurlybayeva, G. Balakayeva
      Algorithmic scoring models
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 571-586
      https://doi.org/10.12988/ams.2013.13048

Yuguang Chen, Huoyun Wang, Yao Tang, Xiaolin Wu
      A note on the weakly mixing of semigroup actions
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 587-593
      https://doi.org/10.12988/ams.2013.13049

M. Hari Krishnan, R. Viswanathan
      A new concept of reduction of Gaussian noise in images based on fuzzy logic
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 595-602
      https://doi.org/10.12988/ams.2013.13050


Journals | Books | Author guidelines